Hi, I have testicle tingling since around march 27. This was after three days of drinking. I have done all test stds including herpes hsv 1 hsv2 which came negative... i willl get tingling everday... especially when drink any liquid... it feel like it trigger the tingling more,..i have notice that the skins on top of tesicles between my penis sometimes get red. I have taken 2 hsv hsv 2 blood exam. i taken the other stds too and negative, I don't have the luxury of having insurance and will be hard to be able to go to a urologist since most require insurance. i just graduated with political science degree. If you could give me an idea of what i have and what i could do to improve my situation... i guess at this point anything will help me.... thank you for your time....
Same thing has happen to me before. Do you sit alot during the day? At times if you sit alot your nerves in your left testicle can compress, which would cause the tingle feeling. Wear loose clothes and wear loose boxers no BRIEFS.... You want both testicles to be loose during the day.... If you wear briefs if will cause more pressure to both testicles. remember the testicles are made to hang so when you sit they climb up, but if you wear briefs they are already up, which means your applying alot of pressure. Hope this helps....
I have consider this but this has happen for over three months... it really feels like it expend then shrinks and it feels like it's in constant... it's everyday... when i say everyday it's everyday... doesn't not hurt but it really annoying,,, I thought it was herpes with out blister but both of blood exam have come up neg... I do have tendency of mastubarting quite alot... at least once everyday.... sometimes 2-5 times.... could this be why? I am just frustrated with feeling this for over such period of time...
This tingling sensation can be due to overmasturbation causing nerve compression,allergic reaction, anxiety, contact dermatitis, diabetes, prostatitis, genital herpes or diabetes or vitamin B 12 deficiency.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days like Neurobion and see if the tingling is gone or not.
If symptoms persist then get an evaluation done from a dermatologist.
I hope it helps. Take care and regards.
Thank you very much for responding i will go and buy the B-12 tomorrow first thing in the morning. I think i could eliminate Ghsv since its not predome sysmtops. I Took two Blood exam and were neg for both. I think it could be related to Diabetes because it turn on my family. I will get blood sugar levels done and thyroid hormone levels. One last question doc, could of the three day drinking cause nerve damage and cause this sensation? I really don't know how to thank you!
It is true that tingling and numbness are common in alcoholics but three days of drinking will not cause such problems. I suggest you to stop taking any alcohol for some days and take some vitamin B 12 supplements.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.